MAUDE Adverse Event Report: ST. JUDE MEDICAL ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number D-AVSE-DF20-V1525
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code Intraoperative Cardiac Valve Injury (4852)
Date of Event 01/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product's lot number could not be obtained; therefore, the primary di number is provided (d4), but full udi information is not available.
 
Event or Problem Description
During a procedure, the catheter became entangled in the mitral valve and could not be freed.The catheter had to be surgically removed, and the mitral valve had to be replaced.The patient is stable.
 
Event or Problem Description
During a de novo af pvi procedure, the catheter became entangled in the mitral valve and could not be freed.The catheter had to be surgically removed, and the mitral valve had to be replaced.The patient was noted to have a slightly rotated anatomy and a very large left atrial appendage.The patient is stable.There were no alleged performance issues with the catheter.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6, h11.The reported event of entanglement was confirmed.No devices were returned for investigation; however, seven images were received.The images were of the catheter on either the ensite screen or fluoroscopy and showed the catheter loop entangled with itself.One photo showed the loop of the catheter post-removal; the loop was bent and twisted in multiple locations.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported entanglement could not be conclusively determined.

Brand Name
ADVISOR¿ VL, SENSOR ENABLED¿ CIRCULAR MAPPING CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21327534
Report Number3008452825-2025-00054
Device Sequence Number7914860
Product Code DRF
UDI-Device Identifier05415067027283
UDI-Public05415067027283
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K192037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberD-AVSE-DF20-V1525
Device Catalogue NumberD-AVSE-D10-V1525
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2025
Supplement Date Received by Manufacturer02/11/2025
04/16/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/06/2025
05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient SexUnknown